TARU PUBLICATIONS
Author

R. D. Mohanraj

Department of Mathematics, Faculty of Engineering and Technology, Vadapalani Campus, No.1, Jawaharlal Nehru Salai, Vadapalani, SRM Institute of Science and Technology, Chennai, Tamilnadu, 600026, India

Published papers
1
Citations
0
Views
302
Downloads
142

Publications

1 paper
Open Access Research Article·pp. 1723–1734·Vol. 28, Issue 5Aug 2025

Fixed point results using self mapping in multiplicative metric space

R. D. Mohanraj, C. Rajesh

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2142

In this paper: In this article, we proved fixed point theorems using contraction mappings in the metric space. Specifically, we deal among the space of multiplicative metric in which we obtain fixed point using the...

AbstractReferencesFull Text PDF (485 KB)Views: 302Downloads: 142Citations: 0